MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. SYRINGE 1ML ST BULK CONVENIENCE PAK; PISTON SYRINGE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. SYRINGE 1ML ST BULK CONVENIENCE PAK; PISTON SYRINGE
Catalog Number 309701
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It has been reported that the syringe 1 ml st bulk convenience pak has been found containing foreign matter before use.The following has been provided by the initial reporter: it was reported that particles/marks were found inside the syringes.Event description states, "complaint: the syringes had some particles/markings inside of them.".
 
Additional Manufacturer Narrative
Investigation: a device history review was conducted for lot number 9127543.Our records show that this is the only instance of this issue being noted during the final assembly or visual inspections.Through the visual evaluation of the submitted devices our engineers were able to determine that the mostly root cause for this foreign material is related to the manufacturing personnel.This non-conformance occurs when the resin is exposed to prolonged high temperatures inside the molding machine, such as during start up.According to our current procedure, after start up, all molded parts are scrapped until no degraded plastic is observed.If this is not performed thoroughly a piece with this condition can get through.Please note that this type of defect is cosmetic and does not pose risk to the customer.
 
Event or Problem Description
It has been reported that the syringe 1ml st bulk convenience pak has been found containing foreign matter before use.The following has been provided by the initial reporter: it was reported that particles/marks were found inside the syringes.Event description states, "complaint : the syringes had some particles/markings inside of them.".

Brand Name
SYRINGE 1ML ST BULK CONVENIENCE PAK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key8927941
Report Number9610847-2019-00536
Device Sequence Number1948353
Product Code FMF
UDI-Device Identifier30382903097013
UDI-Public30382903097013
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K980580
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2023
Device Catalogue Number309701
Device Lot Number9127543
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/08/2019
Supplement Date Received by Manufacturer08/08/2019
Initial Report FDA Received Date08/23/2019
Supplement Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;